MathSciNet Relay Station
MathSciNet bibliographic data
MR1041890 11B68 (05A10)
Girstmair, Kurt A theorem on the numerators of the Bernoulli numbers. Amer. Math. Monthly 97 (1990), no. 2, 136–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement